# SDR 2020FA0000324

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Aircraft: N44520
- Make and model: Supac V
- Aircraft serial: V17
- Aircraft time: 633 hours
- Engine: Cont C8512FHJ
- Engine time: 695 hours
- Propeller: Snsnch C2F
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: PC276A72
- Part serial: 6275
- Condition: Broken
- Location: Propeller
- Part time: 506 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: D
- Precautionary procedure: E, B, A

## Discrepancy

LEADING EDGE OUTER 7 INCHES DEPARTED BLADE. CAUSING STRONG VIBRATION.
